International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 1

Research Paper | Mathematics | India | Volume 10 Issue 12, December 2021


Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems

Dr. C. Manjula | Padmavathi V


Abstract: In this paper to initiate the study of generalized derivations of some tripe derivations on prime rings and standard operator algebras. The aim object of our work is present the concept of higher reverse derivation of a ring R is generalized tripe higher reverse derivation of R.


Keywords: Prime rings, Reverse rings, semi prime ring sand Jordan rings


Edition: Volume 10 Issue 12, December 2021,


Pages: 787 - 791


How to Cite this Article?

Dr. C. Manjula, Padmavathi V, "Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems", International Journal of Science and Research (IJSR), Volume 10 Issue 12, December 2021, pp. 787-791, https://www.ijsr.net/get_abstract.php?paper_id=SR211213113257

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Prime'

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 10, October 2021

Pages: 988 - 991

Goldbach's Conjecture

Adriko Bosco [4]

Share this Article

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 11, November 2021

Pages: 435 - 441

The Beal's Conjecture and Fermat's Last Theorem

Adriko Bosco [4]

Share this Article


Top